| Model Number |
24690 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was an area of in-stent restenosis (isr) located in the mild tortuous and moderately calcified superficial femoral artery.A 7.0mmx40mmx135cm (4f) fg sterling mr balloon catheter was used to dilate a previously implanted eluvia drug-eluting stent.During the procedure, the balloon ruptured on second inflation at 8 atmospheres for 30 seconds.The device was removed, and the procedure was completed with a different device.There were no patient complications as a result of this event.
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was an area of in-stent restenosis (isr) located in the mild tortuous and moderately calcified superficial femoral artery.A 7.0mmx40mmx135cm (4f) fg sterling mr balloon catheter was used to dilate a previously implanted eluvia drug-eluting stent.During the procedure, the balloon ruptured on second inflation at 8 atmospheres for 30 seconds.The device was removed, and the procedure was completed with a different device.There were no patient complications as a result of this event.It was further reported that the device was used as a post-dilation balloon after eluvia placement.